# SDR MALA040451

- Difficulty date: June 8, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N363PX
- Make and model: Saab 340B
- Aircraft serial: 340B260
- Aircraft time: 31,534 hours, 26,375 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN LCQ, FS 294 LEFT I/B SEAT TRACK HAS CORROSION.  MAINTENANCE REMOVED AND REPLACED CORRODED SECTION OF LEFT I/B SEAT TRACK AT FS 294 IAW MESABA EO S53060.  AIRCRAFT RELEASE DATE 6/23/04.
